# SDR SWAA2017071715036

- Difficulty date: July 11, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 46,698 hours, 28,499 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50204
- Part serial: 000933
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR7 LEADING EDGE SLAT SKIN CRACKED.  REPAIRED SKIN IAW EA.
